# SDR ASAA2013121812167

- Difficulty date: December 18, 2013
- Submitted: December 20, 2013
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 20,544 hours, 6,343 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Connector
- Part number: 32145525
- Part serial: 9426
- Condition: Disconnected
- Location: Shutoff Valve
- Part time: 26,750 hours, 8,257 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER CONFIGURING FOR A BLEEDS OFF TAKE OFF WITH LT & RT BLEEDS OFF.  APU BLEED OPEN, LT & RT PACKS IN AUTO, AND ISOLATION VALVE CLOSED, RT DUCT PRESSURE SHOWED 18 PSI.  ACFT GROUNDED. FOUND NR 2 ENGINE PRSOV CONNECTOR DISCONNECTED.  RECONNECTED CONNECTOR AND PRSOV TEST NORMAL IAW AMM 36-11-04.  RUN NR 2 ENG ALL BLEEDS NORMAL.
